View Single Post
View Public Profile
Send a private message to dianemary126
Find More Posts by dianemary126
Join Date: Nov 2010
Wednesday, September 5, 2012 at 04:48PM
oh no so sorry to hear about viviscal giving you those side effects =(
i have been taking viviscal for 9 months now and never had any issues with it before.
i feel it is helping my hair grow- i am trying to grow my hair really long (except today i just went for a trim and my lady took off too much! ugh) but i think it is definitely helping my hair grow faster than usual. i don't notice my hair any thicker per say, but i have pretty thick hair to begin with.
i cut down to 1x a day after 6 months of taking 2. i'll be taking 2 now again since i hate this trim.
these pills are worth the money for me for sure!
have you heard of hairfinity vitamins? i take those as well they are supposed to help with hair growth.
2c/3a..fine/regular texture..normal porosity..low elasticity..high density
: - deva, jessicurl, ouidad...major product junkie
mod cg method as of 10/2012
: grow out bad layered cut & grow hair to waist!
: Sept 2010
last trim/roots color: